# SDR TWAA0003907

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FRAME PN 9911505-7 HAD 1 INCH CRACK AT BOTH LT AND RT OTBD CORNERS, STA 83 BELOW CENTER COCKPIT WINDOW.  REPLACED WITH NEW CASTING SHOP DRILLED PER OLD SAMPLE PER DRAWING SRO 9950268.
